Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NowakFilip

Accutane Side Effect Question

Recommended Posts

So yesterday I started Accutane and today I noticed that my eyes kind of hurt and I'm blinking almost every second.

Is this a serious side effect that I should tell my doctor ?

Share this post


Link to post
Share on other sites

I'd give it another day. If your eyes still hurt, then yes, please stop taking the medication and consult your doctor.

Share this post


Link to post
Share on other sites

sounds like you need eye drops i remember my eyes hurting when i watched tv but like if there hurting like your in pain from it then id call your doctor lol its a no brainier on that why risk something with your eyes

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×